# SDR AALA201802029026

- Difficulty date: February 1, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 64,082 hours, 28,342 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: Escape Rope
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ESCAPE ROPE ABOVE CAPTAIN`S HEAD IS LOOSE.  SECURED THE COVER.  OPS CHECKED GOOD.
